×

zbMATH — the first resource for mathematics

Multiquadratic interpolation improved. (English) Zbl 0764.41001
Summary: Our concern in this paper is the improvement of localization properties of multiquadric interpolation on a multivariate integer grid.

MSC:
41A05 Interpolation in approximation theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Buhmann, M.D., Multivariate cardinal interpolation with radial-basis functions, Constructive approximation, 6, 225-255, (1990) · Zbl 0719.41007
[2] Jones, D.S., The theory of generalized functions, (1982), Cambridge University Press Cambridge · Zbl 0499.46025
[3] Abramowitz, M.; Stegun, I.A., Handbook of mathematical functions, (1964), National Bureau of Standards Washington · Zbl 0515.33001
[4] Gradshteyn, I.S.; Ryzhik, I.M., Table of integrals, series and products, (1980), Academic Press New York · Zbl 0521.33001
[5] Powell, M.J.D., Approximation theory and methods, (1981), Cambridge University Press Cambridge · Zbl 0453.41001
[6] Buhmann, M.D., Multivariate interpolation in odd-dimensional Euclidean spaces using multiquadrics, Constructive approximation, 6, 21-34, (1990) · Zbl 0682.41007
[7] Buhmann, M.D.; Micchelli, C.A., On radial basis approximation on periodic grids, () · Zbl 0813.41003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.